Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

Grey spots on penis glans, lost erection during intercourse, groin area itching, applied betamil GM

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12280 Questions
Question
I am 49 years male. Glans part of my penis is getting greyish spot since last 10 days which is increasing in area. I have lost penis erection during intercourse. There is no other problem.
I applied 'Betamil GM' but it didn't cure.

I had developed itching problem in the goin area (both side of testis) and I applied Betamil GM for its cure. Problem went away.
Posted Fri, 4 May 2012 in Penis Problems
 
 
Answered by Dr. Rakhi Tayal 45 minutes later
Hello,
Thanks for posting your query.
The greyish spot on the glans gradually increasing in size seems to be due to a fungal infection. It is called tinea cruris. If proper treatment is not taken, it keeps on recurring.
Usually ointment like Betamil GM alone is sufficient for minor infections.
Sometimes application of one topical antifungal is not sufficient and a combination of two and more antifungals are needed until the itch disappears.
One has to continue application for 2 weeks after the itch disappears.
Co-existing dermatitis, diabetes and low immunity, also needs to be ruled out.
You can consult your dermatologist for stronger prescription medicines and oral anti fungal agents.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Grey spots on penis glans, lost erection during intercourse, groin area itching, applied betamil GM 10 minutes later
Can you please prescribe medicines for this. I am not aware of any darmatologist in my locality. I am not sufferring from diabetis.
 
 
Answered by Dr. Rakhi Tayal 7 hours later
Hello.
Thanks for writing again.
I am sorry I currently have no legal support to prescribe medicines online. The scripts that an online physician writes are not accepted at your local pharmacy. It is not yet recognised by the American Telemedicine association norms. This is because any pharmacy should enter the physician licence number before dispensing the drugs.
I am bound by the rules of law to not to give any online prescriptions. Hence you will have to see the physician for the medicines that you require.

Sorry for not being to be of assistance to you at this point of time.

Please accept my answer in case you do not have further queries.
Wishing you a trouble free speedy recovery.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor